AMS eContent Search Results
Matches for: msc=(49Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Hajime Koba, Chun Liu and Yoshikazu Giga. Errata to ``Energetic variational approaches for incompressible fluid systems on an evolving surface''. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] David G. Caraballo. Existence of surface energy minimizing partitions of $\mathbb{R}^{n}$ satisfying volume constraints. Trans. Amer. Math. Soc. 369 (2017) 1517-1546. MR 3581211.
Abstract, references, and article information
View Article: PDF

[3] E. N. Barron, M. Bocea and R. R. Jensen. Duality for the $L^{\infty}$ optimal transport problem. Trans. Amer. Math. Soc. 369 (2017) 3289-3323.
Abstract, references, and article information   
View Article: PDF

[4] Hajime Koba, Chun Liu and Yoshikazu Giga. Energetic variational approaches for incompressible fluid systems on an evolving surface. Quart. Appl. Math. 75 (2017) 359-389.
Abstract, references, and article information
View Article: PDF

[5] M. Bildhauer, M. Fuchs and C. Tietz. $C^{1,\alpha}$-interior regularity for minimizers of a class of variational problems with linear growth related to image inpainting. St. Petersburg Math. J. 27 (2016) 381-392.
Abstract, references, and article information   
View Article: PDF

[6] Ian Agol, Fernando C. Marques and André Neves. Min-max theory and the energy of links. J. Amer. Math. Soc. 29 (2016) 561-578.
Abstract, references, and article information   
View Article: PDF

[7] Luigi Ambrosio, Nicola Gigli, Andrea Mondino and Tapio Rajala. Riemannian Ricci curvature lower bounds in metric measure spaces with $\sigma$-finite measure. Trans. Amer. Math. Soc. 367 (2015) 4661-4701.
Abstract, references, and article information   
View Article: PDF

[8] Andrea Marchese. On the building dimension of closed cones and Almgren's stratification principle. Proc. Amer. Math. Soc. 143 (2015) 3041-3046.
Abstract, references, and article information   
View Article: PDF

[9] Manuel Ritoré and Efstratios Vernadakis. Isoperimetric inequalities in Euclidean convex bodies. Trans. Amer. Math. Soc. 367 (2015) 4983-5014.
Abstract, references, and article information   
View Article: PDF

[10] Jonathan Korman and Robert J. McCann. Optimal transportation with capacity constraints. Trans. Amer. Math. Soc. 367 (2015) 1501-1521.
Abstract, references, and article information
View Article: PDF

[11] Fabio Cavalletti and Michael Westdickenberg. The polar cone of the set of monotone maps. Proc. Amer. Math. Soc. 143 (2015) 781-787.
Abstract, references, and article information   
View Article: PDF

[12] Sławomir Kolasiński. Geometric Sobolev-like embedding using high-dimensional Menger-like curvature. Trans. Amer. Math. Soc. 367 (2015) 775-811. MR 3280027.
Abstract, references, and article information   
View Article: PDF

[13] Nicola Gigli. Second order analysis on $(\mathscr P_{2}(M),W_{2})$. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[14] Guy David and Tatiana Toro. Reifenberg parameterizations for sets with holes. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[15] Raphaël Cerf and Marie Théret. Law of large numbers for the maximal flow through a domain of $\mathbb{R}^{d}$ in first passage percolation. Trans. Amer. Math. Soc. 363 (2011) 3665-3702. MR 2775823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Camillo De Lellis and Emanuele Nunzio Spadaro. $Q$-valued functions revisited. Memoirs of the AMS 211 (2011) MR 2663735.
Book volume table of contents   

[17] Jonathan Dahl. Steiner problems in optimal transport. Trans. Amer. Math. Soc. 363 (2011) 1805-1819. MR 2746666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Benoît Kloeckner. Sharp quantitative isoperimetric inequalities in the $L^1$ Minkowski plane. Proc. Amer. Math. Soc. 138 (2010) 3671-3678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part I: Linear left-invariant diffusion equations on $SE(2)$. Quart. Appl. Math. 68 (2010) 255-292. MR 2663001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part II: Nonlinear left-invariant diffusions on invertible orientation scores. Quart. Appl. Math. 68 (2010) 293-331. MR 2663002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Frank Morgan. In orbifolds, small isoperimetric regions are small balls. Proc. Amer. Math. Soc. 137 (2009) 1997-2004. MR 2480281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vincenzo Ferone and Bernd Kawohl. Remarks on a Finsler-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 247-253. MR 2439447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] F. Maggi. Some methods for studying stability in isoperimetric type problems. Bull. Amer. Math. Soc. 45 (2008) 367-408. MR 2402947.
Abstract, references, and article information   
View Article: PDF

[24] M. Bildhauer, M. Fuchs and X. Zhong. Variational integrals with a wide range of anisotropy. St. Petersburg Math. J. 18 (2007) 717-736. MR 2301040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. Bouchitté, C. Jimenez and M. Rajesh. A new $L^\infty$ estimate in optimal mass transport. Proc. Amer. Math. Soc. 135 (2007) 3525-3535. MR 2336567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Pablo Pedregal. Constrained quasiconvexification of the square of the gradient of the state in optimal design. Quart. Appl. Math. 62 (2004) 459-470. MR MR2086039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Manuel Ritoré and César Rosales. Existence and characterization of regions minimizing perimeter under a volume constraint inside Euclidean cones. Trans. Amer. Math. Soc. 356 (2004) 4601-4622. MR 2067135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Frank Morgan. Regularity of isoperimetric hypersurfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 5041-5052. MR 1997594.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Cédric Villani. Entropy production and transportation inequalities. Graduate Studies in Mathematics 58 (2003) 267-306.
Book volume table of contents
View Article: PDF

[30] Cédric Villani. Geometric and Gaussian inequalities. Graduate Studies in Mathematics 58 (2003) 183-204.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 70 found      Go to page: 1 2 3